# SDR AALA202101169006

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 20,235 hours, 5,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  1L FLIGHT ATTENDANT STATION FLASHLIGHT NEEDS NEW BATTERIES.  RESEATED FLASHLIGHT 1L POSITION.
